Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Delusional of death?/Fires stargazer2

Posted by fires on November 26, 2007, at 22:47:46

In reply to Re: Delusional of death?/Fires, posted by stargazer2 on November 26, 2007, at 20:52:04

> When did the symptoms start? Was Parnate and Lamictal always taken together or did you start Parnate or Lamictal first?
>
> The reason I'm asking is that I was on Marplan and lamictal and was having some of the same effects you are having. I also went to a neurologist and had an MRI after falling several times. I was convinced I had M.S. He told me that it was probably one of the two medications and sure enough, when I dropped the dose of Lamictal down, the balance and memory problems went away.
>
> How much Lamictal are you on? My suggestion would be to see if a reduction in the dose of Lamictal reduced the symptoms and if so, you have your answer.
>
> Good luck and hang in there. There is probably a reason for all of your symptoms. My pdoc missed it but the neurologist got it straight.
>
> It sounds like all the doctors you are seeing are missing something.
>
> Stargazer

I was on Parnate, and then added 300 mg of Lamictal. This was done some time ago, so I didn't suspect the Lamictal.

How much did you have to lower your Lamictal?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fires thread:797149
URL: http://www.dr-bob.org/babble/20071125/msgs/797217.html